# SDR NACA201505010050

- Difficulty date: May 1, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 277, S16L CRACKED IN UPPER FUSELAGE.  REPAIRED FRAME AT BS 277, STR 16L IN UPPER FUSELAGE IAW SRM 53-10-04 FIG 7, REPAIR 2, R108.  REF KFC MCO 3218, WO 1367632.
